# SDR FDEA201111144892

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 143N53651
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO BAY RT TIE DOWN FITTING HAS CORROSION AT STA 520. CORROSION REPAIR CARRIED OUT ON FWD LWR CARGO COMP.  RT TIE DOWN FITTING IAW EA F-5340-152585.  REPAIR CLASSIFIED AS MAJOR.
